← Return to Link between Seroquel and Heart Problems?

Discussion
Majic (@majic)

Link between Seroquel and Heart Problems?

Mental Health | Last Active: 4 days ago | Replies (55)

Comment receiving replies
@stout79

My Cardiologist suggest that I ask my psychiatrist to find a replacement for this medication, but she's tried pretty much everything, SSRI's etc to help with my anxiety and depression and sleep, and the Quetiapine(Seroquel) has been the only thing I could tolerate the side effects of. My psychiatrist doesnt think the heart issues are from the Seroquel. I quit taking the Seroquel cold turkey one day, and after that 24 hour period of not taking the 200mg daily like I have been taking, is when the heart issues started. Even though Im back to taking 200 mg a day, Im having random high heart rate events. A lot at night when Im sleeping.

Jump to this post


Replies to "My Cardiologist suggest that I ask my psychiatrist to find a replacement for this medication, but..."

Hi @stout79 . I am 43 year old woman with bipolar. I have been on Seroquel for about 10 years now. My current dose is 200mg at bedtime. I would love to get off it but as soon as I get my taper down to 50mg I end up back at 200mg. I have noticed at random times I get heart palpitations, particularly at night. I have had ECG's aswell but all have a good result. Sometimes I think it is too much coffee but the timing doesn't fit. However, I was also experiencing dizziness and vertigo during the day. My GP tested my thyroid and found I developed hypothyroidism. If your GP hasn't tested for that, it might be worth an ask, maybe.

  Request Appointment